MAUDE Adverse Event Report: SMITH & NEPHEW ORTHOPAEDICS LTD BHR ACETABULAR CUP 54MM; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/METAL, RESURFACING

SMITH & NEPHEW ORTHOPAEDICS LTD BHR ACETABULAR CUP 54MM; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/METAL, RESURFACING
Model Number 74120154
Medical Device Problem Code Patient Device Interaction Problem (4001)
Health Effect - Clinical Code Test Result (2695)
Date of Event 05/04/2019
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that a bilateral patient (this side right) presented metallosis.Patient was revised for left side and reported via mdr 3005975929-2020-00122.

Brand Name
BHR ACETABULAR CUP 54MM
Common Device Name
PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/METAL, RESURFACING
Manufacturer (Section D)
SMITH & NEPHEW ORTHOPAEDICS LTD
aurora house
spa park
leamington spa CV31 3HL
UK  CV31 3HL
MDR Report Key10513092
Report Number3005975929-2020-00333
Device Sequence Number2350354
Product Code NXT
UDI-Device Identifier03596010502582
UDI-Public03596010502582
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
P040033
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2009
Reporter Type Manufacturer
Report Source consumer,other
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 12/21/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device No Information
Device Expiration Date02/28/2014
Device Model Number74120154
Device Catalogue Number74120154
Device Lot Number09BW22068
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 08/21/2020
Supplement Date Received by Manufacturer12/15/2020
12/15/2020
Initial Report FDA Received Date09/10/2020
Supplement Report FDA Received Date12/17/2020
12/21/2020
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
FEMORAL STEM, # 71306613, LOT # 09JM13147.; HEMI HEAD, # 74122548, LOT # 08FW17374.; MODULAR SLEEVE, # 74222100, LOT # 08AW15249.; FEMORAL STEM, # 71306613, LOT # 09JM13147; HEMI HEAD, # 74122548, LOT # 08FW17374; MODULAR SLEEVE, # 74222100, LOT # 08AW15249
Patient Weight79